# SDR SIMA20221021005

- Difficulty date: October 21, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17065927007
- Condition: Corroded
- Location: Aft Galley Cente
- Component: Panel Shear-Ctl
- Component part number: 17065927007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH SHEAR PANEL CORRODED FR 87. (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY LH SHEAR PANEL FR 87 IAW EMB 175 SRM 51-53-03, SRM 51-42-01
